i am suffering from hypothyroidism from last 4 years and i m taking medicine for the same . but i came to knwo that my symtorms like hyperthyroidism, means weight loss, hair loss muscle pain, emotionalay unbalanced so why it is happening . Am I taking wrong medicine or any other reason please explain me.
Does your dr monitor your TSH levels? What meds and what dose does he have you on? Sorry about the questions, it would help us answer your question. We like to tell long histories here! Im hypo too, but I had an infection in my hip Staph and since that I have lost 70 lbs! The thing is I have no apatite at all and not sure why. 2 mos ago I spaced taking my thyroid pills for a month (duh) I started feeling bad and I checked out my monthly 31 day pill box and they didn't get put in my planner. It took another mo just to feel normal. Let us know those answers at the top so we can help you better! Thanks, feel better! Nan
I agree you should have a blood draw. Thyroid medicine needs to be adjusted once in a while. Be sure the TSH reading is between .3 to 3.0. Some doctors think up to 8 is ok, but that doesn't work for everyone. I do best closer to .3 whereas I have strong symptoms below that or at 5 or higher. You do best if the level is where you feel normal: good energy, none of those side effects. Although general physicians handle this, it helps to see an Endocrinologist if possible. We aren't all the same and a specialist may be able to adjust your med better.
I would just like to add that you need to see your doctor immediately. These symptoms are not good at all. It sounds like your dose is too high. You shouldn't be feeling like you have non stop energy, restless, irritable, losing weight unless you are trying to lose weight. I say it that way because I have had life-long issues with my weight until I got on the proper dose of a compounded armour thyroid. Then when I got my act together and wanted to really change my lifestyle and eating... it really stuck with me and I changed... I dropped 92 lbs and kept it off.
I also went through the hair loss, lack of appetite and lost weight because I could not stomach food. That happened much earlier in 2001 but was diagnosed with addison's syndrome which had all of those things mentioned as symptoms of that illness.
So this is nothing to wait and see if you can fix yourself and DO NOT stop taking your thyroid medication... when you get to the doctor and they do the various blood tests, they need to get an accurate reading from what you are currently taking, okay??? You very well may feel like crap so get to your doctor earlier than later so you can get your dosing adjusted.
Also, it would be helpful to document your symptoms, by date, to give your doctor an idea over what period of time this has been occurring. For instance notating your last known weigh-in weight at your doctor and what you are today. Then notate your weight every week, at the same time until you get to see your doctor and every week thereafter until your symptoms subside.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had a thyroid test done yesterday,The results showed my level .01 Dr told me I had hypothyroidism?
Posted 21 Aug 2009 • 4 answers
Posted 6 Jul 2010 • 1 answer
Posted 2 Jul 2013 • 3 answers
Hyperthyroidism - Hyper labs, horrible body aches, nodule, other hyper and hypo symptoms for years.?
Posted 4 Jul 2016 • 0 answers
Posted 27 Aug 2016 • 0 answers